foggynight: (Default)
[personal profile] foggynight
Procrastinating doing anything because this medication change is making me as dizzy as I was when I got a concussion five years ago , but I just need to stick it out for another 3 weeks to see if I adjust or not because it is a very pricey script to get refilled and I don't want to "waste" any even if they're making me sick in case I adjust.


Also feeling chipper as usual..

not.

But I did get a commission I paid for completed today. which is nice.


From:
Anonymous( )Anonymous This account has disabled anonymous posting.
OpenID( )OpenID You can comment on this post while signed in with an account from many other sites, once you have confirmed your email address. Sign in using OpenID.
User
Account name:
Password:
If you don't have an account you can create one now.
Subject:
HTML doesn't work in the subject.

Message:

 
Notice: This account is set to log the IP addresses of everyone who comments.
Links will be displayed as unclickable URLs to help prevent spam.

Profile

foggynight: (Default)
Fog

December 2016

S M T W T F S
    123
4567 8910
11121314151617
18192021222324
25262728293031

Most Popular Tags

Style Credit

Expand Cut Tags

No cut tags
Page generated Jul. 27th, 2017 08:39 am
Powered by Dreamwidth Studios